MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-E (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-E (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT
Catalog Number 0066422
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 24aug2017 to assess the instrument test well image in question, which appeared as visually negative.
 
Event or Problem Description
On (b)(6) 2017, a customer reported an unexpected negative result when using anti-e (monoclonal) gamma-clone by galileo echo instrument method, when tested on (b)(6) 2017.

Brand Name
ANTI-E (MONOCLONAL) GAMMA-CLONE
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6835331
Report Number1034569-2017-00245
Device Sequence Number13469076
Product Code KSZ
UDI-Device Identifier10888234001362
UDI-Public10888234001362
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
103639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date02/03/2019
Device Catalogue Number0066422
Device Lot Number954160
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2017
Initial Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR